# SDR 96ZZZX235

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955U
- Make and model: Doug DC-9-82
- Aircraft serial: 49427
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target Assy
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 159 -  AFTER TAKEOFF, THE RT MAIN GEAR RED UNSAFE LIGHT ILLUMINATED WITH GEAR HANDLE IN THE UP POSITION.  FOUND RT GEAR TARGET ASSEMBLY LOOSE.  SECURED TARGET ASSEMBLY WITH BELT, MFG PN NAS6203-2H.  PERFORMED MM SENSOR CHECK, OPERATIONAL CHECK NORMAL.  CHECK C-2D - 10-17-95 - MCI.
